# SDR SIMA201906109001

- Difficulty date: June 9, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 35,926 hours, 33,486 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2007090006
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT SMOKE/VAPOR FUMES IN COCKPIT.RETURNED TO DEPARTURE.  PROBLEM WENT AWAY WITH PACK 1 OFF.  REMOVED AND REPLACED LH AIR CYCLE MACHINE IAW EO EM-2100-048. OP CHECKED GOOD
